Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 239, NWS Fort Worth, TX

May 1, 2011Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2011, 8:58 AM CDT for Tarrant County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2011, 8:58 AM CDT (13:58 UTC)
Expired
May 1, 2011, 9:44 AM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 21 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 9:05 AM CDTTSTM WND GST 652 Sw Benbrook, TX65 MPH WIND GUST 2 MILES SOUTHWEST OF BENBROOK
May 1, 9:16 AM CDTTSTM WND GST 60Benbrook, TX60 MPH WIND GUST IN BENBROOK
May 1, 9:30 AM CDTHAIL 0.752 S Saginaw, TXPENNY SIZE HAIL 2 MILES SOUTH OF SAGINAW
May 1, 9:40 AM CDTHAIL 0.751 W Watauga, TXPENNY SIZE HAIL IN WEST WATAUGA AT THE INTERSECTION OF BEACH STREET AND BASSWOOD BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:40 AM CDTSevere Thunderstorm WatchSPC7 hr
May 1, 8:45 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
35.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS54 KFWD 011358
SVRFWD
TXC439-011500-
/O.NEW.KFWD.SV.W.0239.110501T1358Z-110501T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
858 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1000 AM CDT

* AT 858 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF BENBROOK...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENBROOK AND LAKESIDE AROUND 915 AM
  WESTWORTH...WHITE SETTLEMENT...LAKE WORTH AND CROWLEY AROUND 920 AM
  RIVER OAKS...SANSOM PARK AND EDGECLIFF AROUND 925 AM
  FORT WORTH AROUND 930 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM SUNDAY.

&&

LAT...LON 3294 9703 3255 9703 3256 9754 3270 9755
      3285 9754
TIME...MOT...LOC 1358Z 255DEG 35KT 3268 9768

$$


92
2 follow-up statements
989 
WWUS54 KFWD 011431
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 AM CDT SUN MAY 1 2011

TXC439-011500-
/O.CON.KFWD.SV.W.0239.000000T0000Z-110501T1500Z/
TARRANT TX-
931 AM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR CENTRAL TARRANT COUNTY...

AT 931 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
SAGINAW...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COLLEYVILLE AND EULESS AROUND 940 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 49 AND 60...
I-30 BETWEEN MILE MARKERS 10 AND 31...
I-820 BETWEEN MILE MARKERS 10 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3294 9703 3271 9704 3272 9737 3275 9746
      3287 9740
TIME...MOT...LOC 1431Z 240DEG 45KT 3286 9724

$$
337 
WWUS54 KFWD 011444
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT SUN MAY 1 2011

TXC439-011453-
/O.CAN.KFWD.SV.W.0239.000000T0000Z-110501T1500Z/
TARRANT TX-
944 AM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TARRANT COUNTY IS
CANCELLED...

AT 943 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR NORTHEASTERN TEXAS.

LAT...LON 3294 9703 3271 9704 3272 9737 3275 9746
      3287 9740
TIME...MOT...LOC 1443Z 240DEG 45KT 3293 9708

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:22 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 1, 6:22 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT SUN MAY 1 2011

.AVIATION...
NOCTURNAL CONVECTION SHOULD DECREASE AFTER SUNRISE AS LLVL JET
WEAKENS. AFTERNOON CONVECTION SHOULD TREND TO THE WARM SIDE OF
THE FRONT...THEN ON SUNDAY NIGHT NOCTURNAL CONVECTION SHOULD START
UP AGAIN NORTH OF THE FRONT NEAR MIDNIGHT...SIMILAR TO TODAY.
CEILINGS WILL BE QUITE VARIABLE...BUT MVFR SHOULD PREVAIL THE
MAJORITY OF THE TIME. WILL LEAVE THE CB IN THE METROPLEX TAFS
UNTIL EARLY AFTERNOON...THEN EXPECT A BREAK UNTIL NOCTURNAL STORMS
START UP AGAIN.

AT WACO...EXPECT THUNDER TO THREATEN THIS AFTERNOON AS HEATING
OCCURS...THEN WHEN WACO IS NORTH OF THE FRONT TONIGHT THE
NOCTURNAL CONVECTION WILL ALSO POSE A THREAT.    84

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT SUN MAY 1 2011/
A COLD FRONT EXTENDED SOUTH OF A PARIS...TERRELL...CLEBURNE...
BROWNWOOD LINE AS OF 3 AM. THIS FRONT WILL CONTINUE TO MOVE SOUTH
AND SHOULD BE THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE
SUNSET. SCATTERED THUNDERSTORMS...SOME SEVERE...HAVE BEEN
OCCURRING MAINLY NORTH OF THE FRONT OVERNIGHT. THESE ELEVATED
STORMS HAVE PRODUCED HAIL UP TO THE SIZE OF BASEBALLS. THE SEVERE
POTENTIAL WILL CONTINUE THROUGH TONIGHT. THERE IS ALSO THE
POTENTIAL FOR SOME LOCALLY HEAVY RAIN THROUGH MONDAY. A FLASH
FLOOD WATCH MAY BE NEEDED FOR TONIGHT INTO MONDAY ACROSS THE
AREA NORTHEASTERN 1/4 OF NORTH TEXAS. FOR NOW HAVE JUST INCLUDED A
MENTION OF HEAVY RAIN. WE WILL SEE GOOD CHANCES OF RAIN THROUGH
THE NEXT 48 HOURS...WITH RAIN ENDING FROM WEST TO EAST LATE MONDAY
NIGHT AND TUESDAY MORNING AS AN UPPER LEVEL TROUGH FINALLY MOVES
TO THE EAST. DRY WEATHER IS THEN EXPECTED FOR THE REST OF THE
WEEK. AFTER BELOW SEASONAL NORMAL TEMPERATURES TODAY THROUGH
TUESDAY...WE WILL START TO SEE A WARMING TREND. TEMPERATURES WILL
CLIMB BACK TO ABOVE SEASONAL NORMALS FRIDAY THROUGH THE WEEKEND.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  47  54  44  70 /  90  80  80  40   5
WACO, TX              79  45  56  41  72 /  70  80  70  40   5
PARIS, TX             66  48  53  45  68 / 100  80  80  50   5
DENTON, TX            62  45  53  39  70 /  90  70  70  30   5
MCKINNEY, TX          65  44  53  39  69 / 100  80  80  40   5
DALLAS, TX            68  47  54  45  70 / 100  80  80  40   5
TERRELL, TX           74  46  54  43  68 / 100  80  80  50   5
CORSICANA, TX         80  50  56  46  68 /  80  80  70  50   5
TEMPLE, TX            82  46  56  42  71 /  60  80  60  40   5
MINERAL WELLS, TX     62  44  51  37  71 /  80  80  70  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 1, 5:25 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
525 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO BE A THREAT ACROSS
THE ENTIRE AREA TODAY THROUGH THE OVERNIGHT HOURS. THE MAIN
THREATS WILL BE LIGHTNING...LARGE HAIL AND DAMAGING WINDS
ALTHOUGH THERE WILL BE A TORNADO RISK IN THE EASTERN HALF OF
NORTH TEXAS TODAY AND THIS EVENING. THERE IS ALSO THE THREAT OF
LOCALIZED FLASH FLOODING FROM HEAVY RAINS SHOULD MULTIPLE STORMS
PASS THROUGH A GIVEN AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING IS THE
MAIN THREAT. THE SEVERE THREAT APPEARS LESS...BUT A FEW STORMS
COULD PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE AREA THROUGH THE
OVERNIGHT HOURS.

In the hours before

Local storm report, May 1, 7:17 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     DENISON                 33.75N  96.55W
05/01/2011                   GRAYSON            TX   TRAINED SPOTTER

            STEEPLE BLOWN OFF OF PARKSIDE BAPTIST CHURCH
Local storm report, May 1, 7:40 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     HAIL             1.5 S COLLINSVILLE      33.55N  96.92W
05/01/2011  E1.00 INCH       GRAYSON            TX   AMATEUR RADIO
Special weather statement, May 1, 8:10 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 AM CDT SUN MAY 1 2011

TXZ094-105-011345-
FANNIN TX-HUNT TX-
810 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
DENISON TO 18 MILES NORTHWEST OF GREENVILLE...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...
CELESTE...DODD CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY...WOLFE
CITY AND BONHAM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3388 9590 3328 9586 3323 9628 3335 9628
      3335 9629 3335 9633 3362 9638 3373 9637
      3371 9631 3378 9628 3377 9618 3382 9619
      3384 9617 3385 9602 3388 9600 3386 9597
      3389 9595
TIME...MOT...LOC 1309Z 253DEG 35KT 3378 9638 3330 9631
Local storm report, May 1, 8:21 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HAIL             LONE CAMP               32.70N  98.27W
05/01/2011  E0.88 INCH       PALO PINTO         TX   TRAINED SPOTTER

            NICKEL SIZE HAIL IN LONE CAMP
Local storm report, May 1, 8:27 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     TSTM WND GST     1 W GORDON              32.55N  98.39W
05/01/2011  E60 MPH          PALO PINTO         TX   UTILITY COMPANY

            60 MPH WIND GUST 1 MILE WEST OF GORDON
Local storm report, May 1, 8:55 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HAIL             3 S WEATHERFORD         32.73N  97.80W
05/01/2011  E0.88 INCH       PARKER             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL IN HARMONY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall57 min
Apr 30, 7:24 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt36 min
Apr 30, 7:52 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar56 min
Apr 30, 7:56 PM CDTSpecial Weather StatementFWDHamilton34 min
May 1, 1:32 AM CDTSpecial Weather StatementFWDStephens28 min
May 1, 1:36 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens54 min
May 1, 2:27 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker63 min
May 1, 3:09 AM CDTSevere Thunderstorm WarningFWDYoung51 min
May 1, 3:21 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
May 1, 3:46 AM CDTSevere Thunderstorm WarningFWDJack, Young44 min
May 1, 4:10 AM CDTSpecial Weather StatementFWDCooke35 min
May 1, 4:12 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant48 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise48 min
May 1, 4:41 AM CDTSevere Thunderstorm WarningFWDCooke49 min
May 1, 4:58 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman43 min
May 1, 5:30 AM CDTSevere Thunderstorm WarningFWDMontague30 min
May 1, 5:46 AM CDTSpecial Weather StatementFWDGrayson29 min
May 1, 6:05 AM CDTSevere Thunderstorm WarningFWDGrayson25 min
May 1, 6:09 AM CDTSevere Thunderstorm WarningFWDMontague36 min
May 1, 6:41 AM CDTSpecial Weather StatementFWDCooke34 min
May 1, 6:50 AM CDTSpecial Weather StatementFWDStephens25 min
May 1, 6:56 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens, Young64 min
May 1, 7:04 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson56 min
May 1, 7:09 AM CDTSpecial Weather StatementFWDFannin36 min
May 1, 7:42 AM CDTSevere Thunderstorm WarningFWDLamar26 min
May 1, 7:46 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto44 min
May 1, 8:10 AM CDTSpecial Weather StatementFWDFannin35 min
May 1, 8:21 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 10:08 AM CDTSpecial Weather StatementFWDWise37 min
May 1, 10:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant, Wise54 min
May 1, 11:06 AM CDTSpecial Weather StatementFWDGrayson24 min
May 1, 11:37 AM CDTSpecial Weather StatementFWDGrayson38 min
May 1, 11:57 AM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 1, 3:34 PM CDTSpecial Weather StatementFWDErath56 min
May 1, 4:26 PM CDTSpecial Weather StatementFWDErath, Hood, Palo Pinto, Parker64 min
May 1, 4:36 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 4:52 PM CDTSpecial Weather StatementFWDVan Zandt23 min
May 1, 5:29 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise61 min
May 1, 6:26 PM CDTAreal Flood AdvisoryFWDCooke3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.